Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Generalized Daugavet equations, affine operators and unique best approximation

Tom 238 / 2017

Paweł Wójcik Studia Mathematica 238 (2017), 235-247 MSC: Primary 47L25, 47A50, 41A52; Secondary 46B20, 41A35. DOI: 10.4064/sm8635-12-2016 Opublikowany online: 10 April 2017

Streszczenie

We introduce and investigate the notion of generalized Daugavet equation $\| A_1+\cdots +A_n\| =\| A_1\| +\cdots +\| A_n\| $ for affine operators $A_1,\ldots ,A_n$ on a reflexive Banach space into another Banach space. This extends the well-known Daugavet equation $\| T+I\| =\| T\| +1$, where $I$ denotes the identity operator. A new characterization of the Daugavet equation in terms of extreme points is given. We also present a result concerning uniqueness of best approximation.

Autorzy

  • Paweł WójcikInstitute of Mathematics
    Pedagogical University of Cracow
    Podchorążych 2
    30-084 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek